Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150141
Authors: 
Doraszelski, Ulrich
Escobar, Juan
Year of Publication: 
2010
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 5 [Year:] 2010 [Issue:] 3 [Pages:] 369-402
Abstract: 
This paper studies generic properties of Markov perfect equilibria in dynamic stochastic games. We show that almost all dynamic stochastic games have a finite number of locally isolated Markov perfect equilibria. These equilibria are essential and strongly stable. Moreover, they all admit purification. To establish these results, we introduce a notion of regularity for dynamic stochastic games and exploit a simple connection between normal form and dynamic stochastic games.
Subjects: 
Dynamic stochastic games
Markov perfect equilibrium
regularity
genericity
finiteness
strong stability
essentiality
purifiability
estimation
computation
repeated games
JEL: 
C73
C61
C62
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.